# SDR REXA2017081800933

- Difficulty date: August 18, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 7,826 hours, 5,272 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE RT BS 280 FLOORBEAM, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-10, 51-42-06, AND 51-42-21.
